# SDR AUS20010781

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: MC103
- Condition: Leaking
- Location: Stabilizer
- Part time: 10,666 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER ACTUATOR LEAKING. LOSS OF HYDRAULIC FLUID.
